# SDR QXEA2014041400303

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 31,181 hours, 32,476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL COMING FROM F/O SIDE WINDOW ON CLIMBOUT THROUGH 14,000 FT AT 4.6 PSID UP TO 23000 FT  AT 5.3 PSID.  SQUEAL DID NOT STOP UNTIL DECENDING THROUGH 14,000 FT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND LOOSE FASTENER ON F/O'S SIDE WINDOW UPPER FWD CORNER.  RETORUED FASTENERS IAW AMM TASK 56-10-06-400-801. RE-TORQUED FRONT FUSELAGE LOWER ACCESS PANELS REF AMM TASK 53-11-00-400-801. PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801AND 21-00-00-863-801.  NO SQUEAL NOTED.
